×

zbMATH — the first resource for mathematics

On shortness exponents of families of graphs. (English) Zbl 0271.05107

MSC:
05C35 Extremal problems in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
52Bxx Polytopes and polyhedra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Altshuler,Hamiltonian circuits in some maps on the torus, Discrete Math.1 (1972), 299–314. · Zbl 0226.05109
[2] G. Ewald,Hamiltonian circuits in simplicial complexes, Geometriae Dedicata2 (1973), 115–125. · Zbl 0272.57008
[3] G. Ewald,Cut numbers and long circuits in graphs of the family G (4,4) (to appear).
[4] B. Grünbaum,Polytopes, graphs, and complexes, Bull. Amer. Math. Soc.76 (1970), 1131–1201. · Zbl 0211.25001
[5] B. Grünbaum and H. Walther,Shortness exponents of families of graphs, J. Combinatorial Theory (A)14 (1973), 364–385. · Zbl 0263.05103
[6] C. N. Reynolds,Circuits upon polyhedra, Ann. of Math.33 (1932), 367–372. · JFM 58.0610.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.